MAUDE Adverse Event Report: HALYARD HEALTH MIC GASTROSTOMY FEEDING TUBE - 20 FR; DH EF BALLOON TUBES PRODUCTS

HALYARD HEALTH MIC GASTROSTOMY FEEDING TUBE - 20 FR; DH EF BALLOON TUBES PRODUCTS
Model Number 0112-20
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Peritonitis (2252)
Date of Event 04/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 10 jul 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
It was reported that the device's balloon failed soon after initial placement, leading to the patient developing peritonitis and required surgery.No further information has been provided at this time.
 
Additional Manufacturer Narrative
The device history record for lot aa7345d04 was reviewed and the product was produced according to product specifications.One used device was returned for evaluation.The sample appearance was discolored.The balloon was filed with 7cc water and leakage was observed on the proximal collar area of the balloon.When viewed at 30x, a channel was observed in the bonded area of the collar.The complaint is confirmed.No root cause was determined.All information reasonably known as of 06 aug 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.

Brand Name
MIC GASTROSTOMY FEEDING TUBE - 20 FR
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7681133
Report Number9611594-2018-00085
Device Sequence Number848899
Product Code KNT
UDI-Device Identifier10680651948219
UDI-Public10680651948219
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K842076
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/01/2020
Device Model Number0112-20
Device Catalogue Number991094821
Device Lot NumberAA7345D04
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/21/2018
Supplement Date Received by Manufacturer07/19/2018
Initial Report FDA Received Date07/12/2018
Supplement Report FDA Received Date08/07/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR